# SDR AALA202112226551

- Difficulty date: December 20, 2021
- Submitted: December 22, 2021
- Operation: Air carrier
- Aircraft: N130AN
- Make and model: Airbus A300*
- Aircraft serial: 6407
- Aircraft time: 17,455 hours, 7,220 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Actuator
- Part number: G4000VSVA02
- Condition: Faulty
- Location: Zone 400 - Nac/P
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

AIRCRAFT WAS GROUND: ABORTED TAKE OFF BELOW 30 KNOTS DUE TO ENGINE #1 COMPRESSOR VANE ECAM FAULT. RETURNED TO GATE. **SUPPLEMENTAL REPORT FOR AALA202112216551: REPLACED ENGINE #1 VSV ACTUATOR PER JOB CARD 26T4025005. ACCOMPLISHED SATISFACTORY ENGINE RUNS.** (CLOSED)
